Injection site rash 10 months after starting anti TNF injections. Anyone else?

Options

I started on cimzia 10 months ago and the first month I

had an awful hives type rash around the injection site . Eventually it settled down. I have had a sore throat for a few weeks when I saw nurse she said she thought it was viral but prescribed antibiotics just incase. I finished antibiotics and when I felt well again I started injections. Today is three days after injection and I suddenly felt unwell and achey especially with pains in fingers which is unusual for me and a sore throat. I took pain killers and went to bed but was woken up by my injection site itching and a rash has appeared. Has anyone else experienced this?

Comments

  • Naomi33
    Naomi33 Moderator Posts: 317
    Options

    Morning @Lisa1982

    Sorry to hear you are having bad experience after injections.

    I have no experience of this but would suggest you contact your nurse or even 111 for advice.

    Take care @naomi1933

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm